# SDR AALA20031303

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40450
- Part serial: 1854
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX  T2196/19  EN ROUTE DFW-SNA FLAP/SLAT DISAGREE.  PLACED FLAP HANDLE TO 10 DEGREES AT 180 KNOTS FLAPS STUCK AT 5 DEGREES.  LANDED LAX WITHOUT INCIDENT.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
